Top answers from doctors based on your search:
Disclaimer

does midol lighten your period

A 33-year-old member asked:
Dr. Michael Sparacino
37 years experience Family Medicine
Confused: Midol is an analgesic to help with the pain of menstruation. It won't help start it.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 47-year-old member asked:
Dr. Kristi Woods
23 years experience Pediatrics
Yes: Teen midol contains a pain reliever (acetaminophen, commonly known as tylenol) and a medicine to make you pee more, called a diuretic. You'd do better ... Read More
A 42-year-old member asked:
Dr. Heidi Fowler
25 years experience Psychiatry
Use of midol: Should not delay your period.
A 48-year-old member asked:
Dr. David Feig
18 years experience Family Medicine
No: midol just treats symptoms of menstrual periods. It will not affect the frequency of the cycles. you need something else. See a doctor.
1
1 thank
A 17-year-old female asked:
Dr. Robert Kwok
33 years experience Pediatrics
No, but...: Different people can have different responses to drugs. Women who take ibuprofen (as in Advil or Motrin) may have some lightening of periods due to an ... Read More
1
1 thank
A member asked:
Dr. Wayne Ingram
Specializes in Obstetrics and Gynecology
Ibuprofen: Ibuprofen (Motrin) is a over the counter prostaglandin inhibitor that can minimize uterine cramping.
A 23-year-old female asked:
Dr. Keita Sakon
26 years experience Obstetrics and Gynecology
Hard to say: It may just be a severe menstrual cramp, but could be other thins like ruptured ovarian cyst, endometriosis, etc. If it gets worse, i would recommend ... Read More
4
4 thanks
A 25-year-old female asked:
Dr. Robert Kwok
33 years experience Pediatrics
Double dosing: Dayquil, Nyquil, and Midol all have acetaminophen (the ingredient of Tylenol). That means one should not use both Dayquil and Midol unless one uses ha ... Read More
A 17-year-old female asked:
Dr. Elizabeth Wallen
35 years experience Pediatrics
See a Dr.: You need an evaluation. Incapacitating periods and overdosing on Advil (ibuprofen) is not normal. There are treatment options for you.
1
1 thank
A member asked:
Dr. Usha Mukhytar
26 years experience Gynecology
Not from midol: Midol does not cause short period you might bleed again next day or so hormone changes can cause this stress can cause this too.
4
4 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month